Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 43, NWS Austin/San Antonio, TX

May 29, 2016Atascosa County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 29, 2016, 3:39 AM CDT for Atascosa County, Bexar County, Medina County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 3:39 AM CDT (08:39 UTC)
Expired
May 29, 2016, 8:35 AM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 66 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 6:30 AM CDTFLASH FLOOD1 Ne Lacoste, TXMACDONA-LACOSTE ROAD NEAR THE COUNTY LINE CLOSED DUE TO FLOODING
May 29, 7:25 AM CDTFLASH FLOOD2 Se Midway, TXKINNEY ROAD AT MOORE ROAD CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 171 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

989 
WGUS54 KEWX 290839
FFWEWX
TXC013-029-325-291145-
/O.NEW.KEWX.FF.W.0043.160529T0839Z-160529T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 645 AM CDT

* AT 338 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN ANTONIO...LEON VALLEY...HELOTES...SHAVANO PARK...LYTLE...SOMERSET...
  NATALIA...LACOSTE...CROSS MOUNTAIN...LACKLAND AFB...SEA WORLD...BALCONES
  HEIGHTS...VON ORMY...GREY FOREST...FIESTA TEXAS...MANGUS CORNER...
  MITCHELL LAKE...BUENA VISTA...MACDONA AND THELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2966 9858 2914 9840 2910 9887 2963 9879

$$

MSL
4 follow-up statements
308 
WGUS74 KEWX 291037
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 AM CDT SUN MAY 29 2016

TXC013-029-325-291145-
/O.CON.KEWX.FF.W.0043.000000T0000Z-160529T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-ATASCOSA TX-MEDINA TX-
537 AM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
WESTERN BEXAR...NORTHWESTERN ATASCOSA AND SOUTHEASTERN MEDINA
COUNTIES...

AT 527 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA OF WESTERN BEXAR...NORTHWESTERN
ATASCOSA AND SOUTHEASTERN MEDINA COUNTIES. AS MUCH AS 3 TO 4 INCHES
OF RAIN HAS ALREADY FALLEN NEAR THE BEXAR AND MEDINA COUNTY BORDERS
OR FROM JUST EAST OF RIO MEDINA TO NEAR LYTLE. FLASH FLOODING MAY
ALREADY BE OCCURRING IN THESE AREAS. SLIGHTLY LOWER AMOUNTS OF 1 TO
2 INCHES FELL OVER HELOTES AND WESTERN PARTS OF SAN ANTONIO OVER THE
PAST 3 HOURS. HOWEVER...NEW ROUNDS OF HEAVY RAINS WILL MOVE OVER THE
WARNING AREA THROUGH 630 AM...CREATING ADDITIONAL FLOOD HAZARDS. 

THOSE DRIVING IN THE EARLY MORNING HOURS SHOULD USE EXTRA CAUTION
WHEN APPROACHING FLOOD-PRONE AREAS IN AND NEAR THE LEON CREEK AND
MEDIO CREEK BASINS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...LEON VALLEY...HELOTES...SHAVANO PARK...LYTLE...SOMERSET...
NATALIA...LACOSTE...CROSS MOUNTAIN...LACKLAND AFB...SEA WORLD...BALCONES
HEIGHTS...VON ORMY...GREY FOREST...FIESTA TEXAS...MANGUS CORNER...MITCHELL
LAKE...BUENA VISTA...MACDONA AND THELMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE
ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2966 9858 2914 9840 2910 9887 2963 9879

$$

MO
811 
WGUS74 KEWX 291131
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 AM CDT SUN MAY 29 2016

TXC013-325-291141-
/O.CAN.KEWX.FF.W.0043.000000T0000Z-160529T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-MEDINA TX-
631 AM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING FOR NORTHWESTERN ATASCOSA AND SOUTHEASTERN
MEDINA COUNTIES IS CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 2918 9862 2925 9880 2942 9881 2963 9878
      2966 9858 2916 9841 2914 9842

$$

TXC029-291145-
/O.CON.KEWX.FF.W.0043.000000T0000Z-160529T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
631 AM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
WESTERN BEXAR COUNTY...

AT 631 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...LEON VALLEY...HELOTES...SHAVANO PARK...LYTLE...SOMERSET...
CROSS MOUNTAIN...LACKLAND AFB...SEA WORLD...BALCONES HEIGHTS...VON ORMY...
GREY FOREST...FIESTA TEXAS...MANGUS CORNER...MITCHELL LAKE...BUENA VISTA...
MACDONA...THELMA AND LOSOYA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2918 9862 2925 9880 2942 9881 2963 9878
      2966 9858 2916 9841 2914 9842

$$

MSL
739 
WGUS54 KEWX 291134
FFWEWX
TXC029-291445-
/O.EXT.KEWX.FF.W.0043.000000T0000Z-160529T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WESTERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 945 AM CDT

* AT 633 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN ANTONIO...LEON VALLEY...HELOTES...SHAVANO PARK...LYTLE...SOMERSET...
  CROSS MOUNTAIN...LACKLAND AFB...SEA WORLD...BALCONES HEIGHTS...VON
  ORMY...GREY FOREST...FIESTA TEXAS...MANGUS CORNER...MITCHELL LAKE...
  BUENA VISTA...MACDONA...THELMA AND LOSOYA.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2918 9862 2925 9880 2942 9881 2963 9878
      2966 9858 2916 9841 2914 9842

$$

MSL
112 
WGUS74 KEWX 291335
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
835 AM CDT SUN MAY 29 2016

TXC029-291345-
/O.CAN.KEWX.FF.W.0043.000000T0000Z-160529T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
835 AM CDT SUN MAY 29 2016

...THE FLASH FLOOD WARNING FOR WESTERN BEXAR COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOOD WATERS ARE RECEDED. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY
REMAINING ROAD CLOSURES.

LAT...LON 2918 9862 2925 9880 2942 9881 2963 9878
      2966 9858 2916 9841 2914 9842

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:14 AM CDT, 25 minutes earlier.

Area forecast discussion, May 29, 3:14 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
314 AM CDT SUN MAY 29 2016

.SHORT TERM (Today through Monday)...
Showers and thunderstorms continue between San Antonio and Del Rio
with rains into much of the Hill Country spreading to the I-35
corridor northeast of San Antonio. Expect this to persist a few
more hours, then wane later this morning. However, river flooding
will continue for some areas through much of today. Surface
boundaries from ongoing storms, the dryline over western Texas,
and the Serranias del Burro over Mexico will all serve as focus
and lifting mechanisms for showers and thunderstorms to develop as
convective temperatures are reached today and again Monday. Most
models show the showers and thunderstorms organizing into clusters
(MCS) and moving across mainly the northwestern half of South
Central Texas. Forecast soundings indicate a potential for
isolated strong to severe storms. Motion vectors show some storms
will move slowly making locally heavy rains possible. These could
result in flash flooding and renewed river flooding in areas that
have received heavy rains recently. Many areas may not receive
much rain and the various models showing differing locations of
the heaviest rains.

&&

.LONG TERM (Monday Night through Saturday)...
The short term pattern persists into Tuesday with development of
showers and thunderstorms, then organizing into MCS with strong
to severe and locally heavy rains possible. On Wednesday into
Thursday, an upper level low currently near Point Conception on
the California coast slowly moves across Texas. At the same time,
a cold front drifts across South Central Texas. Moisture levels
increase with convergence leading to PWS of near 2 inches. The
threat for heavy rains becomes more widespread with a greater
chance for flash flooding and river flooding, especially if heavy
rains develop in the short term and moisten the soils further and
maintain high flows in rivers and streams. The upper level low
slowly moves off to the east Friday into next weekend per GFS
while the ECMWF keeps it a bit further to the west and closer to
South Central Texas. Will end rains on Friday, however, should the
ECMWF hold, then rain chances continue next weekend, as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              87  71  86  72  85 /  30  30  40  20  50
Austin Bergstrom Intl Airport  87  70  86  71  85 /  30  30  40  20  50
New Braunfels Muni Airport     88  71  86  72  85 /  30  30  40  30  50
Burnet Muni Airport            85  69  84  70  82 /  30  30  40  30  50
Del Rio Intl Airport           89  73  87  73  89 /  40  40  40  40  40
Georgetown Muni Airport        85  69  85  70  84 /  30  30  40  20  50
Hondo Muni Airport             89  72  86  72  86 /  30  30  40  40  50
San Marcos Muni Airport        86  71  85  71  85 /  30  30  40  20  50
La Grange - Fayette Regional   88  72  86  72  85 /  20  20  30  20  40
San Antonio Intl Airport       88  73  87  73  86 /  30  30  40  30  50
Stinson Muni Airport           89  73  88  73  87 /  30  30  40  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...04
Hazardous weather outlook, May 29, 3:22 AM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SUN MAY 29 2016

TXZ171>173-183>194-202>209-217>225-228-300830-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
322 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS
AFTERNOON AND TONIGHT...MAINLY ACROSS AREAS ALONG AND WEST OF
I-35. PRIMARY SEVERE THREATS ARE FOR LARGE HAIL AND DAMAGING
WINDS. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL RATES...AND
SPOTTY RAINFALL TOTALS OF 2-4 INCH ARE FORECAST WHICH COULD LEAD
TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH THURSDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS POSSIBLE. ANY
STORM CLUSTERS THAT DEVELOP WILL HAVE A CHANCE TO PRODUCE SEVERE
WEATHER AND TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES. HEAVIEST RAIN
POTENTIAL IS EXPECTED TO OCCUR WHEN A COLD FRONT MOVES THROUGH
THURSDAY. BY THIS TIME...THERE WILL LIKELY BE A FEW LOCATIONS WITH
5-DAY STORM TOTALS IN EXCESS OF 8 INCHES. PLEASE STAY TUNED FOR
FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, May 29, 2:30 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
230 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HEAVY RAIN       BANDERA                 29.72N  99.07W
05/29/2016  M6.44 INCH       BANDERA            TX   OTHER FEDERAL

            USGS RAIN GAUGE ON THE MEDINA RIVER AT BANDERA REPORTED
            6.44 INCHES OF RAIN BETWEEN 7 PM AND 145 AM

&&

EVENT NUMBER EWX1600481

MCO
Special weather statement, May 29, 2:33 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
233 AM CDT SUN MAY 29 2016

TXZ203-290815-
UVALDE TX-
233 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UVALDE COUNTY UNTIL 315
AM CDT...

AT 233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF KNIPPA...OR 12 MILES EAST OF UVALDE...MOVING NORTHEAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UVALDE...SABINAL...KNIPPA AND UVALDE ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

&&

LAT...LON 2959 9959 2953 9941 2919 9941 2910 9948
      2910 9987
TIME...MOT...LOC 0733Z 216DEG 21KT 2919 9959

ALLEN
Special weather statement, May 29, 2:35 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
235 AM CDT SUN MAY 29 2016

TXZ204-205-220-290815-
ATASCOSA TX-BEXAR TX-MEDINA TX-
235 AM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BEXAR...NORTHWESTERN
ATASCOSA AND EASTERN MEDINA COUNTIES UNTIL 315 AM CDT...

AT 235 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MICO TO NEAR DEVINE. MOVEMENT WAS EAST AT
20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...DEVINE...POTEET...CASTROVILLE...MOORE...LEON VALLEY...
HELOTES...LYTLE...SOMERSET...NATALIA...LACOSTE...PEARSON...BADER...NOONAN...
LACKLAND AFB...QUIHI...SEA WORLD...MICO...DUNLAY AND BIRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 2906 9880 2909 9881 2909 9904 2955 9906
      2956 9899 2955 9897 2956 9896 2956 9894
      2958 9891 2963 9859 2902 9857
TIME...MOT...LOC 0735Z 269DEG 17KT 2948 9898 2917 9897

ALLEN
Local storm report, May 29, 2:38 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      4 SSE UTOPIA            29.57N  99.52W
05/29/2016                   UVALDE             TX   LAW ENFORCEMENT

            LAW ENFORECEMENT REPORTS SEVERAL FARM TO MARKET ROAD
            CLOSURES BETWEEN UTOPIA AND SABINAL

&&

EVENT NUMBER EWX1600482

MCO
Local storm report, May 29, 2:40 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      SABINAL                 29.32N  99.47W
05/29/2016                   UVALDE             TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEVERAL ROAD CLOSURES IN AND
            AROUND SABINAL.

&&

EVENT NUMBER EWX1600483

MCO
Local storm report, May 29, 3:25 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     FLASH FLOOD      BANDERA                 29.72N  99.07W
05/29/2016                   BANDERA            TX   EMERGENCY MNGR

            NUMEROUS HIGH WATER RESCUES ONGOING IN AND AROUND
            BANDERA REPORTED BY EMERGENCY MANAGEMENT.

&&

EVENT NUMBER EWX1600484

MCO

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr58 min
May 28, 7:33 PM CDTSevere Thunderstorm WarningEWXMedina40 min
May 28, 7:58 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr62 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningEWXKerr, Real58 min
May 28, 8:31 PM CDTSpecial Weather StatementEWXMedina44 min
May 28, 8:39 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr2 hr
May 28, 9:17 PM CDTSpecial Weather StatementEWXReal58 min
May 28, 9:19 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde56 min
May 28, 9:21 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real54 min
May 28, 10:03 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde57 min
May 28, 10:20 PM CDTSpecial Weather StatementEWXReal40 min
May 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr39 min
May 28, 10:39 PM CDTAreal Flood WarningEWXBandera, Kendall, Kerr3 hr
May 28, 10:52 PM CDTSevere Thunderstorm WarningEWXReal38 min
May 28, 10:53 PM CDTSpecial Weather StatementEWXEdwards67 min
May 28, 11:05 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr55 min
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr25 hr
May 28, 11:19 PM CDTRiver Flood WarningEWXKerr17 hr
May 28, 11:23 PM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Real8 hr
May 28, 11:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde33 min
May 28, 11:38 PM CDTSpecial Weather StatementEWXKinney52 min
May 28, 11:59 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more31 min
May 29, 12:07 AM CDTFlash Flood WarningEWXBandera, Medina, Real, Uvalde5 hr
May 29, 12:32 AM CDTSpecial Weather StatementEWXBandera43 min
May 29, 12:55 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
May 29, 1:12 AM CDTAreal Flood AdvisoryEWXEdwards2 hr
May 29, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
May 29, 1:51 AM CDTFlash Flood WarningEWXMedina, Uvalde6 hr
May 29, 2:01 AM CDTSpecial Weather StatementEWXMedina44 min
May 29, 2:05 AM CDTRiver Flood WarningEWXBandera25 hr
May 29, 2:19 AM CDTRiver Flood WarningEWXKendall15 hr
May 29, 2:33 AM CDTSpecial Weather StatementEWXUvalde42 min
May 29, 2:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 2:42 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde2 hr
May 29, 2:50 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 3:00 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina45 min
May 29, 3:09 AM CDTRiver Flood WarningEWXComal34 hr
May 29, 3:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina119 min
May 29, 3:46 AM CDTSpecial Weather StatementEWXBexar44 min
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar17 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar48 hr
May 29, 3:55 AM CDTRiver Flood WarningEWXBexar, Wilson41 hr
May 29, 4:14 AM CDTSpecial Weather StatementEWXUvalde46 min
May 29, 4:27 AM CDTSpecial Weather StatementEWXMedina48 min
May 29, 4:35 AM CDTSpecial Weather StatementEWXMedina40 min
May 29, 4:45 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
May 29, 4:49 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde41 min
May 29, 4:50 AM CDTSevere Thunderstorm WarningEWXMedina40 min
May 29, 4:51 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde19 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde16 hr
May 29, 4:51 AM CDTRiver Flood WarningEWXUvalde24 hr
May 29, 4:59 AM CDTRiver Flood WarningEWXMedina19 hr
May 29, 5:20 AM CDTRiver Flood WarningEWXMedina17 hr
May 29, 5:20 AM CDTSpecial Weather StatementEWXBexar40 min
May 29, 5:58 AM CDTSpecial Weather StatementEWXFrio47 min
May 29, 6:38 AM CDTAreal Flood AdvisoryEWXFrio3 hr
May 29, 7:18 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 29, 7:32 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina, Uvalde3 hr
May 29, 8:29 AM CDTSevere Thunderstorm WarningEWXAtascosa46 min
May 29, 9:14 AM CDTSpecial Weather StatementEWXGonzales, Wilson46 min
May 29, 9:15 AM CDTRiver Flood WarningEWXUvalde26 hr
May 29, 9:15 AM CDTRiver Flood WarningEWXFrio4 days
May 29, 9:15 AM CDTRiver Flood WarningEWXDimmit4 days
May 29, 9:16 AM CDTSpecial Weather StatementEWXKarnes44 min
May 29, 10:03 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Karnes42 min
May 29, 2:36 PM CDTFlash Flood WatchEWXBandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more20 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.